# SDR ASAA2018091026048

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FWD ENTRY DOOR FLOOR STRUCTURE INTERCOSTAL CRACK BETWEEN STA 312 AND STA 320. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL REF BAC DWG 141A5400 REV-.
